A formalism for the renormalization procedure
Confluentes Mathematici, Volume 4 (2012) no. 1.

A formalism for the renormalization procedure is given.

Published online:
DOI: 10.1142/S1793744212400026
Dimitri Tamarkin 1

1
@article{CML_2012__4_1_A3_0,
     author = {Dimitri Tamarkin},
     title = {A formalism for the renormalization procedure},
     journal = {Confluentes Mathematici},
     publisher = {World Scientific Publishing Co Pte Ltd},
     volume = {4},
     number = {1},
     year = {2012},
     doi = {10.1142/S1793744212400026},
     language = {en},
     url = {https://cml.centre-mersenne.org/articles/10.1142/S1793744212400026/}
}
TY  - JOUR
AU  - Dimitri Tamarkin
TI  - A formalism for the renormalization procedure
JO  - Confluentes Mathematici
PY  - 2012
VL  - 4
IS  - 1
PB  - World Scientific Publishing Co Pte Ltd
UR  - https://cml.centre-mersenne.org/articles/10.1142/S1793744212400026/
DO  - 10.1142/S1793744212400026
LA  - en
ID  - CML_2012__4_1_A3_0
ER  - 
%0 Journal Article
%A Dimitri Tamarkin
%T A formalism for the renormalization procedure
%J Confluentes Mathematici
%D 2012
%V 4
%N 1
%I World Scientific Publishing Co Pte Ltd
%U https://cml.centre-mersenne.org/articles/10.1142/S1793744212400026/
%R 10.1142/S1793744212400026
%G en
%F CML_2012__4_1_A3_0
Dimitri Tamarkin. A formalism for the renormalization procedure. Confluentes Mathematici, Volume 4 (2012) no. 1. doi : 10.1142/S1793744212400026. https://cml.centre-mersenne.org/articles/10.1142/S1793744212400026/

[1] R. Borcherds, Quantum vertex operator algebras, preprint math-ph.

[2] R. Borcherds and A. Barnard, Lectures on QFT, preprint math-ph.

[3] A. S. Schwarz, Geometry of the Batalin–Vilkovitski quantization, Commun. Math. Phys. 155 (1993) 249–260.

[4] A. Cattaneo and G. Felder, A path integral approach to the Kontsevich quantization formula, Commun. Math. Phys. 212 (2000) 591–611.

[5] A. Beilinson and V. Drinfeld, Chiral Algebras (Amer. Math. Soc., 2004).

[6] I. Batalin and G. Vilkovitski, Gauge algebra and quantization, Phys. Lett. 102B (1981) 27.

[7] J. Bernstein, unpublished.

[8] A. Connes and D. Kreimer, Renormalization in quantum field theory I, Hopf algebras and the Riemann–Hilbert problem, Commun. Math. Phys. 210 (2000) 249–273.

[9] A. Connes and D. Kreimer, Renormalization in quantum field theory II, Hopf algebras and the Riemann–Hilbert problem, Commun. Math. Phys. 216 (2001) 215–241.

[10] Y.-S. Park, Pursuing the quantum world: Flat family of QFT and quantization of d-algebras, preprint MATH.

[11] N. Bogoliubov and O. Parasyuk, Acta Math. 97 (1957) 227; K. Hepp, Commun. Math. Phys. 2 (1966) 301.

Cited by Sources: